Solving a family of Thue equations with an application to the equation $x^2-Dy^4=1$

Tom 120 / 2005

A. Togbe, P. M. Voutier, P. G. Walsh Acta Arithmetica 120(2005), 39-58 MSC: 11D41, 11B39. DOI: 10.4064/aa120-1-3

Autorzy

  • A. TogbeDepartment of Mathematics
    Purdue University North Central
    1401 S. U.S. 421
    Westville, IN 46391, U.S.A.
    e-mail
  • P. M. VoutierUBS 100 Liverpool Street
    London, EC2M 2RH, United Kingdom
    e-mail
  • P. G. WalshDepartment of Mathematics
    University of Ottawa
    585 King Edward St.
    Ottawa, Ontario, Canada, K1N 6N5
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek